# SDR FDEA201312172998

- Difficulty date: December 17, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 69,864 hours, 16,018 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR LOWER FRAME SUPPORT FITTING CRACKED .  REAMED AND A HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT.  FOUND CRACK INDICATION STILL EXIST.   REMOVED AND REPLACED SUPPORT FITTING IAW SRM 51-33-01 REVISION 53. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 119.
